Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 60, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 13, 2011, 4:13 PM CDT. It took effect at Sep 14, 2011, 1:00 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2011, 4:13 PM CDT (21:13 UTC)
- In effect from
- Sep 14, 2011, 1:00 AM CDT
- Expired
- Sep 15, 2011, 10:00 AM CDT
- In force
- 33 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
293 WHUS73 KGRB 132113 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 413 PM CDT TUE SEP 13 2011 ...INCREASING NORTHWEST WINDS ARE EXPECTED LATE TONIGHT AS A COLD FRONT MOVES INTO THE AREA... .A COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT INTO WEDNESDAY MORNING CAUSING AN TIGHT PRESSURE GRADIENT AND INCREASING WINDS. GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY ON WEDNESDAY BEFORE EVENTUALLY TURNING NORTHERLY ON THURSDAY. LMZ521-522-541>543-140515- /O.NEW.KGRB.SC.Y.0060.110914T0900Z-110915T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 413 PM CDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM CDT THURSDAY. * WINDS...NORTHWEST 15-25 KNOTS WEDNESDAY TURNING NORTH AT 10 TO 15 KNOTS OVERNIGHT WEDNESDAY INTO THURSDAY. * WAVES...BUILDING TO 2 TO 4 FEET FOR WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
452 WHUS73 KGRB 140247 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 947 PM CDT TUE SEP 13 2011 ...INCREASING NORTHWEST WINDS ARE EXPECTED LATE TONIGHT AS A COLD FRONT MOVES INTO THE AREA... .A COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT INTO WEDNESDAY MORNING CAUSING AN TIGHT PRESSURE GRADIENT AND INCREASED WINDS. GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY ON WEDNESDAY BEFORE EVENTUALLY TURNING NORTHERLY ON THURSDAY. LMZ521-522-541>543-141100- /O.EXT.KGRB.SC.Y.0060.110914T0600Z-110915T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 947 PM CDT TUE SEP 13 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM WEDNESDAY TO 10 AM CDT THURSDAY... * WINDS...NORTHWEST 15-25 KNOTS WEDNESDAY TURNING NORTH AT 10 TO 15 KNOTS OVERNIGHT WEDNESDAY INTO THURSDAY. * WAVES...BUILDING TO 2 TO 4 FEET FOR WEDNESDAY AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
238 WHUS73 KGRB 140931 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CDT WED SEP 14 2011 ...GUSTY NORTHWEST WINDS EXPECTED TO CONTINUE THROUGH THURSDAY MORNING... .GUSTY NORTHWEST WINDS WILL INCREASE IN THE WAKE OF A COLD FRONT THIS MORNING...THEN CONTINUE THROUGH THURSDAY MORNING. FREQUENT GUSTS TO 25 TO 30 KNOTS ARE ANTICIPATED. LMZ521-522-541>543-141745- /O.CON.KGRB.SC.Y.0060.000000T0000Z-110915T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 AM CDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * NORTHWEST WINDS WILL GUST TO 25 TO 30 KNOTS BEFORE SUBSIDING LATE THURSDAY MORNING. THE STRONGEST GUSTS ARE EXPECTED NEAR DEATHS DOOR. * WAVES WILL BUILD TO 2 TO 4 FEET...WITH LOCALLY HIGHER WAVES EXPECTED NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
577 WHUS73 KGRB 141518 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1018 AM CDT WED SEP 14 2011 ...GUSTY NORTHWEST WINDS EXPECTED TO CONTINUE THROUGH THURSDAY MORNING... .GUSTY NORTHWEST WINDS WILL CONTINUE TO INCREASE IN THE WAKE OF A COLD FRONT THIS MORNING...THEN CONTINUE THROUGH THURSDAY MORNING. FREQUENT GUSTS TO 25 TO 30 KNOTS ARE ANTICIPATED. LMZ521-522-541>543-142330- /O.CON.KGRB.SC.Y.0060.000000T0000Z-110915T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1018 AM CDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * NORTHWEST WINDS WILL GUST TO 25 TO 30 KNOTS BEFORE SUBSIDING LATE THURSDAY MORNING. THE STRONGEST GUSTS ARE EXPECTED NEAR DEATHS DOOR. * WAVES WILL BUILD TO 2 TO 4 FEET...WITH LOCALLY HIGHER WAVES EXPECTED NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV
156 WHUS73 KGRB 142052 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 352 PM CDT WED SEP 14 2011 ...GUSTY NORTHWEST WINDS EXPECTED TO CONTINUE INTO THURSDAY MORNING... .GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL LIKELY CONTINUE INTO THURSDAY MORNING. WINDS WILL EASE SLOWLY THROUGH THE DAY THURSDAY AS HIGH PRESSURE MOVES OVERHEAD. LMZ521-522-541>543-150500- /O.CON.KGRB.SC.Y.0060.000000T0000Z-110915T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 352 PM CDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * NORTHWEST WINDS WILL GUST TO 25 KNOTS BEFORE SUBSIDING BY LATE THURSDAY MORNING. THE STRONGEST GUSTS ARE EXPECTED NEAR DEATHS DOOR. * WAVES OF 2 TO 4 FEET ARE EXPECTED...WITH LOCALLY HIGHER WAVES EXPECTED NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV
156 WHUS73 KGRB 150202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CDT WED SEP 14 2011 ...GUSTY NORTHWEST WINDS EXPECTED TO CONTINUE INTO THURSDAY MORNING... .GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL LIKELY CONTINUE INTO THURSDAY MORNING. WINDS WILL EASE SLOWLY THROUGH THE DAY THURSDAY AS HIGH PRESSURE MOVES OVERHEAD. LMZ521-522-541>543-151015- /O.CON.KGRB.SC.Y.0060.000000T0000Z-110915T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 902 PM CDT WED SEP 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * NORTHWEST WINDS WILL GUST TO 25 KNOTS BEFORE SUBSIDING BY LATE THURSDAY MORNING. THE STRONGEST GUSTS ARE EXPECTED NEAR DEATHS DOOR. * WAVES OF 2 TO 4 FEET ARE EXPECTED...WITH LOCALLY HIGHER WAVES EXPECTED NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
504 WHUS73 KGRB 150915 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 415 AM CDT THU SEP 15 2011 ...GUSTY NORTHWEST WINDS WILL CONTINUE THIS MORNING... .NORTHWEST WINDS WILL GUST OVER 25 KNOTS AT TIMES THIS MORNING... THEN SLOWLY SUBSIDE AS HIGH PRESSURE BUILDS INTO THE REGION. LMZ521-522-541>543-151500- /O.CON.KGRB.SC.Y.0060.000000T0000Z-110915T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 415 AM CDT THU SEP 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * NORTHWEST WINDS WILL GUST OVER 25 KNOTS BEFORE SUBSIDING TOWARD MIDDAY. * WAVES OF 2 TO 4 FEET ARE EXPECTED...WITH LOCALLY HIGHER WAVES POSSIBLE NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 2:59 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 13, 2:59 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CDT TUE SEP 13 2011 .SYNOPSIS...VERY CHILLY EARLY IN THE PERIOD...THEN MODERATING TEMPERATURES. DEEP UPR TROF IN THE PROCESS OF FORMING OVER SERN CANADA AND THE NERN CONUS. BUT IT WON/T LAST LONG...AS UPR FLOW WL TREND BACK TOWARD ZONAL BY THE WEEKEND. A MORE SWLY UPR FLOW WL DEVELOP LATE IN THE PERIOD...AND THAT WL BRING A BETTER CHC OF PCPN. BUT INDICATIONS ARE THAT WON/T LAST LONG EITHER. NWLY UPR FLOW INTO ERN NOAM TROF WL FEED CHILLY AIR INTO THE AREA...WITH WELL BLO NORMAL TEMPS EXPECTED FOR SEVERAL DAYS. BUT READINGS SHOULD REBOUND BACK TOWARD SEASONAL NORMALS DURING THE LATTER HALF OF THE FCST PERIOD. NO SIG PCPN EXPECTED UNTIL TOWARD THE END OF THE FCST PERIOD. && .SHORT TERM...TONIGHT AND WEDNESDAY... SMALL CHANCE OF POPS AND SKY COVER ISSUES THIS PERIOD HIGH PRESSURE RIDGING IN FROM THE PLAINS...BROUGHT QUIET WEATHER TO THE AREA TODAY. TO OUR NORTH NEXT COLD FRONT IS STRETCHED OVER NORTHERN MN. RATHER STRONG VORT ALSO NOTED JUST SOUTH OF LAKE WINNEPEG. SAT/RADAR INDICATING SOME CONVECTION BREAKING OUT AHEAD OF VORT OVER SOUTHERN CANADA. AS VORT IS EXPECTED TO SHIFT MORE EAST THAN SOUTH AND ANALYSIS SHOWING INSTABILITY STAYING TO OUR NORTH WILL NOT BRING INTO FORECAST. AGAIN LARGE AREA OF CLOUDS BEHIND FRONT...A BIT MORE CELLULAR THAN YESTERDAY THOUGH. FRONT EXPECTED TO PUSH THROUGH LATE TONIGHT WITH BRISK NORTHWEST FLOW RETURNING BEHIND FRONT. MOISTURE STILL A CONCERN WITH THE FRONT...THOUGH WITH DELTA TS MOVING INTO THE MODERATE OR GREATER CAT AND NW FLOW WILL MAINTAIN CHANCES FOR LAKE EFFECT CLOUDS/RAIN. OVERALL NOT MUCH CHANGE TO PREVIOUS FORECAST...ADDED A BIT MORE CLOUDS FOR WED. WITH SWITCH BACK TO NW FLOW...WILL LIKELY SEE SOME SMOKE ISSUES RETURN...THOUGH NOT ENOUGH INFORMATION TO ADD TO FORECAST GRIDS. .LONG TERM...WED NGT THROUGH NEXT TUE. LITTLE CHG FM PREV FCST. MAIN CONCERN IS MIN TEMPS AND FROST/FREEZE HEADLINES. WL HOLD OFF ON ISSUING ANY HEADLINES ON THIS SHIFT. FEELING RIGHT NOW IS THAT FROST ADVISORY WL BE NEEDED FOR CENTRAL WI WED NGT...WITH FREEZE WARNING PROBABLY NEEDED FOR ALL BUT E-C WI THU NGT. MODELS STILL STRUGGLING TO FIND THEIR FOOTING CONCERNING THE HANDLING OF THE PATTERN AT THE END OF THE PERIOD. BACKING UPR FLOW LIKELY TO AT LEAST OPEN THE DOOR TO THE RETURN OF GULF MOISTURE. WL CONT CHC POPS THE LAST SEVERAL PERIODS...AS THAT LOOKS LIKE THE BEST CHC AT SIG PCPN WE/VE SEEN IN A WHILE. && .AVIATION...WITH WINDS SHIFTING WEST TO SOUTHWEST AHEAD OF NEXT FRONT...ISSUES WITH SMOKE HAVE ABATED. A BIT MORE CONFIDENCE TODAY WITH CLOUDS BEHIND NEXT COLD FRONT EXPECTED TO MOVE THROUGH THIS EVENING. BROUGHT IN LOW VFR/FEW MVFR CIGS TO SITES LATER TONIGHT AS SAT INDICATING FAIRLY WIDESPREAD CLOUD FIELD BEHIND FRONT. SOME SHOWERS/LIGHTNING SEEN WITH UPPER SHORT WAVE...THOUGH MUCH OF THE ENERGY WITH THIS SYSTEM TO PASS NORTH OF AREA. HAVE ADDED FEW SPRINKLES TO RHI AROUND MIDNIGHT...THOUGH STILL RATHER DRY LOOK TO SYSTEM. LAKE-ENHANCED CLOUDS ARE EXPECTED TO REDEVELOP OVER NC/FAR NE WI AFTER MIDNIGHT TONIGHT...AND FEW LAKE-EFFECT RAIN SHOWERS MAY DEVELOP INTO WEDNESDAY. SHIFT TO NORTHWEST MAY ALSO BRING SMOKE BACK SOUTH INTO NORTHERN WI ON WED MORNING. && .MARINE...GUSTY NW WINDS WILL REDEVELOP LATE TONIGHT INTO WEDNESDAY AS NEXT COLD FRONT MOVES THROUGH. SCA ISSUED. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/JS
Hazardous weather outlook, Sep 13, 3:06 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 306 PM CDT TUE SEP 13 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 306 PM CDT TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY SMOKEY CONDITIONS MAY RETURN TO NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN ON WEDNESDAY...AS NORTHWEST WINDS REDEVELOP. FROST IS POSSIBLE ON WEDNESDAY NIGHT...ESPECIALLY ACROSS CENTRAL WISCONSIN. FREEZING TEMPERATURES ARE LIKELY AT MOST AREAS AWAY FROM THE BAY AND LAKE ON THURSDAY NIGHT. BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION IF YOU ARE INTERESTED IN PROTECTING COLD-SENSITIVE PLANTS AND EXTENDING THE GROWING SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-142015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 306 PM CDT TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT GUSTY NORTHWEST WINDS WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT AGAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO THURSDAY...AS NORTHWEST WINDS GUST TO 30 KNOTS AT TIMES. TE/JS
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.